How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Nickols M Your Own Question
Dr. Nickols M
Dr. Nickols M, Board Certified Physician
Category: Medical
Satisfied Customers: 729
Experience:  Expert
115571763
Type Your Medical Question Here...
Dr. Nickols M is online now

I am taking valsartan/hydrochlorothiazide/krka bloodpressure

This answer was rated:

i am taking valsartan/hydrochlorothiazide/krka bloodpressure and diurtic together although my bloods are good i feel tired and a bit depressed
JA: How long have you been using valsartan? Has it helped at all?
Customer: i am using valsartan alone for two years it did help but around two months ago my blood pressure increased and my ankles swelled
JA: Got it. Have you seen a doctor about the tiredness?
Customer: well when i told them they the bloods were ok and the blood pressure was the most import which i nknow it is
JA: Thank you so much for your time. Finally, is there anything else in your medical history you think the Doctor should know?
Customer: well i suffer from severe mygraine and artrithes the weists are painful since i took the combined dose of blood pressure thankyou

Hello, I am Dr. Nickols M. It's a pleasure to attend to your question. Thank you very much for your trust in just answer

Can you tell me your age?

Customer: replied 7 days ago.
75
Customer: replied 7 days ago.
i cannot take phone calls just give me what advice you have please

do you take any other medication regularly?

Customer: replied 7 days ago.
i am only a lodger in this house i have no personal phone
Customer: replied 7 days ago.
no only eltroxin i always take is the medicine for the blood pressure safe once the bloods are ok
Customer: replied 7 days ago.
i am waiting for your answer doctor i was ok until i took the combined dose

please give me a moment

Dear customer, it is a pleasure to serve you today, I am very sorry for the health situation you are experiencing with everything you tell me, first of all I want to tell you that the high levels of pain you have been experiencing for multiple causes can negatively influence the elevation of blood pressure, it is essential to perform an adequate pain treatment with anti-inflammatory drugs that can improve your quality of life from this point of view and then assess whether the blood pressure is being influenced by the high levels of pain you've been experiencing, if after correcting the pain the situation continues, it is likely that your doctor will consider it necessary to adjust the doses of the medications you are already taking for blood pressure and even add some other type of medication that potentiates the antihypertensive effect of the medications you are already taking, the low sodium diet is of vital importance to keep your blood pressure regulated, remember that foods with salt usually have a negative influence on this situation, as you will see you have a multifactorial situation that should be assessed by your primary health care physician since the prolonged and sustained elevation of blood pressure levels can be counterproductive and harmful to your long-term health, triggering more delicate cerebrovascular alterations that require medical attention, it is important to maintain a strict control of blood pressure, I would like you to keep me informed of your situation, I will be happy to assist you and guide you in everything I can, I will be attentive to any additional questions about it.

Dr. Nickols M and other Medical Specialists are ready to help you